# SDR UIEA2020030900415

- Difficulty date: March 4, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 60,947 hours, 43,501 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 183T16003
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE UNDER PANEL 335AT HAS CORROSION ON UPPER SURFACE.( REMOVED CORROSION IAW B767 SRM 55-10-09. FOUND TO BE OUT OF LIMITS OT .090" R.T .077. INSTALLED UPPER CHORD IAW B767 SRM 51-40-02. )
